# SDR SWIA2020021448440

- Difficulty date: December 29, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG W/W AUX SPAR AREA SUPPORT RIB AT WS 58.88 CRACKED.   (C-CHECK) RO 2/10/2020   REPAIRED SUPPORT RIB AT WS53.60 IAW REO.
